# SDR CA190517005

- Difficulty date: May 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 65,152 hours
- Engine: Cfmint CFM565A5
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Seal
- Part number: ABS104064
- Condition: Leaking
- Location: Apu Fuel Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG ODOUR FROM FLIGHT DECK AIR VENT ON TAKE-OFF.  RESOLUTION APU FCU SEALS REPLACED, ECS DECONTAMINATION CARRIED OUT. (TC# 20190517005)
